Sulfasalazine and Overheating

Options

Has anyone else experienced getting very hot on sulfasalazine? I'm so warm all the time and wondered if this is something anyone else has experienced? I've only been on it a day or two but this has been my biggest side effect.

Comments

  • Anna
    Anna Moderator Posts: 1,020
    Options

    Hi @mosborn11, do you have a raised temperature? Fever is one of the side effects that are listed in the attached information sheet, and if it’s associated with any signs of infection or unusual bruising or bleeding, then you’re advised to call your doctor. Here’s the link to some more information:

    Best wishes,

    Anna

    Need more help? - call our Helpline on 0800 5200 520 Monday to Friday 9am to 6pm


  • frogmorton
    frogmorton Member Posts: 29,643
    Options

    You're not on steroids are you? hot flushes are well known with them.

    @Anna is quite right about making sure you don't have any signs of infection when on any imuni=osuppreassnt meds.

    Having said that when I first got diagnosed with inflammatory arthritis I was actually quite poorly with a slight temperature so a bit shivery then too.

    Hope you feel better soon

    Toni x

  • mosborn11
    mosborn11 Member Posts: 33
    Options

    Yeah it's funny because the hot flushes went away when I was on Hydroxychloroquine, but I've had to come off it. I've contacted my doctors for a call back but yeah I'm not on steriods but it is something I've had with RA more broadly.

  • frogmorton
    frogmorton Member Posts: 29,643
    Options

    @mosborn11

    My hot flushes like to pretend they've gone away then come back with a vengeance to catch me out when I'm not expecting them!!!!

    Good luck hope all is well

    Toni x